RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 51, Issue 3  


Honda systems of group schemes of period $p$
V. A. Abrashkin
451
The Brauer group of quotient spaces by linear group actions
F. A. Bogomolov
485
On the number of Lie groups containing uniform lattices isomorphic to a given group
V. V. Gorbatsevich
517
Isotrivial families of curves on affine surfaces and characterization of the affine plane
M. G. Zaidenberg
534
On cuspidal divisors on the modular varieties of elliptic modules
M. M. Kapranov
568
Singularities of solutions, spectral sequences, and normal forms of Lie algebras of vector fields
V. V. Lychagin
584
Recursive $p$-adic numbers and elementary theories of finitely generated pro-$p$-groups
A. G. Myasnikov, V. N. Remeslennikov
613
Approximation of functions on the sphere
S. M. Nikol'skii, P. I. Lizorkin
635
On normal forms of nonsmoothness of solutions of hyperbolic equations
A. N. Varchenko
652
On measures with the doubling condition
A. L. Vol'berg, S. V. Konyagin
666
Estimates of the rate of convergence in solving ill-posed problems for evolution equations
S. I. Piskarev
676
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019